# SDR CA131105001

- Difficulty date: October 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Engine: Pwc PT6C67C
- System (JASC): 7320 · Fuel Controlling System
- Part: Module
- Condition: Malfunctioned
- Location: Fuel Management
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND CHECKS,  IT WAS FOUND THAT THE ENGINE CONTROLS DID NOT RESPOND TO POWER LEVER MOVEMENTS WHEN THE GOVERNOR SWITCH WAS SELECTED TO MANUAL MODE.  FUEL MANAGEMENT MODULE REPLACEMENT RECTIFIED THE PROBLEM.
